The method of alternating resolvents revisited

TitleThe method of alternating resolvents revisited
Publication TypeJournal Article
AuthorsBoikanyo, Oganeditse A., and Gheorghe Morosanu
Journal titleNumerical Functional Analysis and Optimization
Year2012
Pages1280-1287
Volume33
Issue11
Abstract

The purpose of this article is to prove a strong convergence result associated with a generalization of the method of alternating resolvents introduced by the authors in "Strong convergence of the method of alternating resolvents" [4] under minimal assumptions on the control parameters involved. Thus, this article represents a significant improvement of the article mentioned above.

LanguageEnglish
DOI10.1080/01630563.2012.693564
Publisher linkhttp://www.tandfonline.com/doi/abs/10.1080/01630563.2012.693564
Unit: 
Department of Mathematics and its Applications
File attachment: